# SDR AXSA195WA08/31/10

- Difficulty date: August 31, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N195WA
- Make and model: Beech 99
- Aircraft serial: U38
- Aircraft time: 35,756 hours, 50,722 cycles
- Engine: Pwa PT6A28
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ACFT DEPARTED AT 1112Z, AFTER TAKEOFF, LANDING GEAR WAS RETRACTED AND THE RED GEAR UNSAFE LIGHT WOULD NOT GO OUT.  PILOT CYCLED GEAR WITH NO CHANGE.  PUT GEAR BACK DOWN AND LANDED WITHOUT INCIDENT.  MX DETERMINED THAT THE CAUSE WAS THE UPLOCK INDICATION SWITCHES WERE OUT OF ADJUSTMENT.  ADJUSTMENT WAS MADE IAW THE MM AND THE ACFT WAS RETURNED TO SERVICE.
